i was on the depo shot i just got this once and after the three months and about three weeks to a month before it was due to be inaffective i started bleeding it was light and spotty most of the time then meduim for about two day and stopped all together it lasted about 5 6 days maybe i had thought it just wore off early and i was getting my period so about a month or so latter my doctor started me back on jolivette which iv been on before and had no side effects really then while on the birth control i noticed my period never came and i had alot of symptoms nipples hurting cravings back pain ect... then my period never came in april and its may i should of got it yesterday and once again it didnt come i begain to think i was pregnant because of the no period and symptoma and my doctor did two blood tests and i did two hpt but all negitive results idk whats going on could the birth control have mad my period stop i also since march when i was bleeing havnt had Any signs of my peiod showing up im wondering if its pregnacy and its to early to detect it or i have low hormons so it cant read as positive im very confused
8 May 2012
There are many reasons why your periods may have stopped. Some women who stop Depo provera wait up to 6 months for their periods to resume. Your doctor is the best person to determine the cause.
Here is a link: http://www.drugs.com/enc/secondary-amenorrhea.html
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just broke up with my long term boyfriend and I want to stop taking Jolivette. I have almost a full pack left, but I know I can't just stop ...
2 answers • 2 Jul 2013
... few months ago i was about 3 hours late taking one. I usually start my period right before the inner circle but havent had a period for about a ...
1 answer • 5 Dec 2013
So I ran out of my jolivette a week and a half after my last period. I procrastinated getting new pills and I kept having unprotective sex. I spotted ...
1 answer • 22 Jan 2015
... jolivette a few days after he prescribed it. He didn't tell me when I should start taking it. I was told by family friends to taking when I ...
1 answer • 2 Apr 2015
Taking Jolivette, just started 4 days ago and I took it 9 hours late yesterday, so now I'm spotting?
or having my period. Not sure yet, but there's blood. I was prescribed to take it, so I wouldn't have my period at all till I stop taking ...
1 answer • 17 Aug 2015